# SDR 98ZZZX566

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51530001E1
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR UNIT FAILED UPON INITIAL USE.  REMOVED AND REPLACED.
